Alert archive / Michigan / Special Weather Statements in 2011
Special Weather Statement, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this special weather statement at May 11, 2011, 9:21 PM EDT for Clare County, Osceola County, Michigan. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 9:21 PM EDT (01:21 UTC)
- Expired
- May 11, 2011, 10:45 PM EDT
- In force
- 84 min
- Issued by
- NWS Grand Rapids, MI
Counties Clare County, MI, Osceola County, MI
The radar
The NCL Michigan radar (KAPX), 104 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2332 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
805
WWUS83 KGRR 120121
SPSGRR
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
921 PM EDT WED MAY 11 2011
MIZ039-040-120245-
CLARE-OSCEOLA-
921 PM EDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTH OF
REED CITY TO 15 MILES NORTHEAST OF REED CITY TO REED CITY...MOVING
EAST AT 10 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT THURSDAY
MORNING FOR SOUTHWESTERN MICHIGAN.
&&
LAT...LON 4416 8461 4382 8461 4382 8556 4393 8556
4417 8556
TIME...MOT...LOC 0121Z 251DEG 8KT 4417 8545 4405 8538
4386 8547
$$
WDMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this special weather statement went out at May 11, 7:38 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 11, 7:38 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 738 PM EDT WED MAY 11 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(436 PM EDT WED MAY 11 2011) A WARM FRONT JUST SOUTHWEST OF LOWER MICHIGAN WILL INCH NORTHEAST TONIGHT AND THURSDAY... TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS. ANOTHER FRONTAL BOUNDARY NOW SITUATED FROM MINNESOTA SOUTH TO KANSAS WILL EDGE SLOWLY EAST OVER THE NEXT FEW DAYS AS WAVES OF LOW PRESSURE MOVE NORTHEAST ALONG IT. THIS PATTERN... COMBINED WITH A WARM AND HUMID AIR MASS... WILL KEEP SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST ALL THE WAY THROUGH THE WEEKEND. && .SHORT TERM...(436 PM EDT WED MAY 11 2011) (TONIGHT THROUGH FRIDAY NIGHT) WARMER MID LEVEL TEMPS AND SUBSIDENCE ASSOCIATED WITH AMPLIFYING RIDGE OVERHEAD HAS HALTED ANY SOUTHWARD MOVEMENT/DEVELOPMENT OF THE NRN LWR MI MCS TODAY. ALL THE ACTION REMAINS NORTH OF HIGHWAY U.S. 10 WHICH APPROXIMATES THE NRN EDGE OF THE MID LEVEL CAP. HOWEVER THE RIDGE AXIS AND WARMER TEMPS ALOFT WILL BE SHIFTING OFF TO THE EAST TONIGHT AND THURSDAY AND THERE ARE CURRENTLY SEVERAL CLUSTERS/BANDS OF CONVECTION MOVING N/E THROUGH THE WRN SIDE OF THE RIDGE. WILL CARRY LIKELY POPS TONIGHT AND THURSDAY OVER THE NRN AND WRN PORTIONS OF THE CWFA WHERE THE SHORT WAVES WITHIN THE INCREASINGLY SW FLOW ALOFT SHOULD HAVE THE MOST IMPACT. MEANWHILE WILL CONTINUE CHANCE POPS IN THE SE CWFA CLOSER TO UPR RIDGE AXIS. THE MAIN SVR WX THREAT SHOULD CONTINUE TO BE LARGE HAIL DUE TO STEEP MID LEVEL LAPSE RATES AND FAT CAPE PROFILES ALOFT. OBVIOUSLY BASED ON WHAT HAS BEEN HAPPENING ACROSS THE FAR NRN CWFA TODAY... HEAVY RAIN/LOCAL FLOODING REMAINS A THREAT. PWATS ARE NEAR 1.5 INCHES AND DEEP LAYER SHEAR VALUES ARE LOW. OVERALL SYNOPTIC PATTERN CHANGES LITTLE FRIDAY AND FRIDAY NIGHT... WITH A CONTINUATION OF SCATTERED SHOWERS AND TSTMS EXPECTED IN WARM AND HUMID AIR MASS... HIGH CAPE/LOW SHEAR. THE UPPER LOW NEAR THE FOUR CORNERS REGION HEADS SOUTHEAST WHILE ANOTHER UPPER LOW DROPS INTO THE NRN PLAINS REGION. THIS KEEPS US IN SW FLOW ALOFT... WITH OCNL IMPULSES HEADING NE AND TOUCHING OFF ROUNDS OF STORMS. ALSO... SFC BASED CAPES NEAR 2000 THUR AND FRI COULD LEAD TO AREAS OF STRONGER STORMS WHERE/WHEN LOW LEVEL CONVERGENCE IS MAXIMIZED. && .LONG TERM...(436 PM EDT WED MAY 11 2011) (SATURDAY THROUGH WEDNESDAY) THE MAIN FOCUS OF THE FORECAST IS THE COMPLEX UPPER SYSTEM THAT LOOKS TO BE AFFECTING THE CWFA AT LEAST THROUGH THE WEEKEND...IF NOT LONGER. NO MAJOR CHANGES WERE MADE TO THE FORECAST WITH A HIGHER THAN NORMAL AMOUNT OF UNCERTAINTY. UPPER LOW TO OUR SW AND IS BRINGING THE WARMER AND UNSETTLED WEATHER IS EXPECTED TO ONLY SLOWLY ROTATE TO THE EAST INTO THE EARLY PORTION OF THE UPCOMING WEEKEND. IT APPEARS THAT WE WILL EVENTUALLY END UP ON THE COOLER SIDE OF THE SYSTEM BY SAT...AND SHOWERS WITH SOME THUNDER WILL BE POSSIBLE AS WAVES ROTATE AROUND THIS LOW. IT WILL NOT BE RAINING THE ENTIRE TIME...BUT THE THREAT OF RAIN WILL BE THERE. THE UNCERTAINTY AND COMPLEXITY OF THE LONG TERM PORTION OF THE FCST THEN COMES IN BEGINNING SAT NIGHT AND SUN AS ALL THE MODELS ARE SHOWING ANOTHER STRONG UPPER SYSTEM DIVING ESE CLOSE BEHIND THE FIRST SYSTEM. SHOWERS WILL REMAIN POSSIBLE AT LEAST THROUGH SUN...AND EVEN MON REGARDLESS OF WHAT MODEL ONE LOOKS AT. THE LAST COUPLE RUNS OF THE EURO SHOW THE FIRST LOW WRAPPING AROUND THE SECOND UPPER LOW. THIS WOULD WRAP RAIN BACK ACROSS THE AREA THROUGH THE END OF THE PERIOD. THE GFS HAS THE SECOND LOW STRONG ENOUGH AND COMBINES WITH AN UPPER TROUGH ACROSS CANADA TO CLEAR OUT EVERYTHING FROM THE CWFA. THIS FCST IS BASED ON THE LATTER SCENARIO IN WHICH THE PCPN GETS CLEARED OUT BY TUE. THAT IS BASED A BIT ON CONSISTENCY WITH THE PREVIOUS FCST AND DUE TO THE GREAT AMOUNT OF UNCERTAINTY THAT REMAINS. NOT COMFORTABLE IN ADDING A LOT OF ADDITIONAL POPS AT THIS POINT WITH THE AMOUNT OF UNCERTAINTY THAT STILL EXISTS. AS CONFIDENCE INCREASES...THE CHC OF RAINFALL WILL NEED TO BE FINE TUNED. && .AVIATION...(738 PM EDT WED MAY 11 2011) CONVECTIVE TRENDS ARE ONCE AGAIN THE MAIN FOCUS OF THE NEW SET OF TERMINALS. A COUPLE OF WAVES OF SCATTERED-NUMEROUS STORMS ARE POISED TO MOVE THROUGH THE TERMINALS A LITTLE LATER THIS EVENING AND DURING THE EARLY OVERNIGHT HOURS TONIGHT. EXTRAPOLATING THIS CONVECTION IN ACROSS THE AREA WOULD BRING IT FIRST TO KAZO BY 02Z AND THEN LAST TO KLAN AROUND 03-04Z. THERE WILL BE A FEW HOURS OF POTENTIAL CONVECTION ONCE IT MOVES IN. THE STORMS MAY HAVE A TENDENCY TO WEAKEN/DIMINISH OVERNIGHT AS THE DIURNAL HEATING COMPONENT IS LOST. INSTABILITY WILL REMAIN IN PLACE ABOVE THE SFC...SO IT MAY NOT DISSIPATE ENTIRELY. THE WAVE SHOULD MOVE OUT BETWEEN 06-08Z WHICH SHOULD DIMINISH THE CHCS FOR AT LEAST A FEW HOURS. AFTER A GOOD CHANCE OF A BREAK IN THE CONVECTION...INSTABILITY WILL BUILD ONCE AGAIN LATE THU MORNING AND THU AFTERNOON. IT WILL BE TOUGH TO PIN DOWN ANY DETAILS WITH REGARDS TO TIMING WAVES IN...SO WE HAVE JUST WENT WITH A VCTS FOR THE TIME BEING. THIS WILL NEED TO BE FINE TUNED IN FUTURE TERMINAL PACKAGES. && .MARINE...(436 PM EDT WED MAY 11 2011) A RATHER BRISK EAST FLOW HAS DEVELOPED TODAY DUE TO MESOSCALE EFFECTS ASSOCIATED WITH THE NRN LWR MI MCS. EVENTUALLY LATER THIS EVENING... THE FLOW SHOULD WEAKEN AND BECOME MORE SE/S. VISIBILITY ISSUES RELATED TO FOG AND HAZE WILL LIKELY BECOME AN ISSUE LATER TONIGHT THROUGH THURSDAY INTO FRIDAY. IT/S BEEN OCCURRING ON THE OTHER SIDE OF THE LAKE AND THE DEVELOPING SOUTH FLOW/HIGHER SFC DEW PTS MAY INCREASE THAT PROBABILITY ON THIS SIDE OF THE LAKE. IN ADDITION...THE THREAT OF THUNDERSTORMS/HAIL WILL POSE A HAZARD TO MARINERS THROUGH FRIDAY. && .HYDROLOGY...(436 PM EDT WED MAY 11 2011) HEAVY RAIN HAS IMPACTED THE FAR NRN CWFA TODAY BUT IT WAS VERY LOCALIZED AND COVERED WITH FLASH FLOOD WARNINGS/URBAN AND SMALL STREAM ADVISORIES. THE OVERALL AREAL/BASIN AVERAGE COVERAGE OF RAINFALL SHOULD CONTINUE TO BE SCATTERED AND RELATIVELY LOW. THAT MEANS THAT THE LARGER MAINSTEM RIVERS PROBABLY WON/T BE IMPACTED TOO MUCH. HOWEVER THE SMALLER CREEKS AND STREAMS WHERE HEAVIER CONVECTION PERSISTS COULD SEE SHARP AND SIGNIFICANT RESPONSES OVER THE NEXT FEW DAYS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: MEADE SHORT TERM: MEADE LONG TERM: NJJ AVIATION: NJJ MARINE: MEADE HYDROLOGY: MEADE
Hazardous weather outlook, May 11, 2:45 PM EDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 245 PM EDT WED MAY 11 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-121000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 245 PM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS THIS AFTERNOON NORTH OF HIGHWAY U.S. 10 COULD PRODUCE SOME HAIL AND LOCALLY HEAVY RAINFALL AS THEY MOVE EAST AT AROUND 15 MPH. STORMS ARE POSSIBLE OVER THE ENTIRE AREA TONIGHT AND SOME MAY BE SEVERE WITH LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE INTO SATURDAY. AN ISOLATED SEVERE THUNDERSTORM MAY OCCUR...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY RISKS. LOCALLY HEAVY RAINFALL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ844>849-121000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 245 PM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS NORTH OF LUDINGTON THIS AFTERNOON COULD PRODUCE SOME HAIL AND LOCALLY HEAVY RAINFALL AS THEY MOVE EAST AT AROUND 15 MPH. STORMS ARE POSSIBLE OVER THE ENTIRE AREA TONIGHT AND SOME MAY BE SEVERE WITH LARGE HAIL. AREAS OF FOG COULD LEAD TO AREAS OF LOW VISIBILITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A RISK FOR THUNDERSTORMS WILL EXIST INTO SATURDAY. IN ADDITION WINDS AND WAVES WILL BE ON THE INCREASE THIS WEEKEND. AREAS OF FOG COULD LEAD TO AREAS OF LOW VISIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MEADE
In the hours before
Special weather statement, May 11, 7:14 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
714 PM EDT WED MAY 11 2011
MIZ037-038-120015-
LAKE-MASON-
714 PM EDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN FREESOIL AND MANISTEE...MOVING SOUTHEAST
AT 20 MPH.
UP TO PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND
BRIEF HEAVY DOWNPOURS ARE ALL POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WALHALLA... ELK TWP... SAUBLE TWP...
IRONS... LOGAN TWP... BRANCH...
SWEETWATER TWP... NEWKIRK TWP... LAKE TWP...
BALDWIN... LUTHER... IDLEWILD...
PINORA TWP... NIRVANA... CHASE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4417 8557 4382 8556 4382 8625 4382 8643
4397 8646 4403 8651 4406 8652 4408 8650
4412 8643 4418 8639
TIME...MOT...LOC 2309Z 300DEG 16KT 4410 8606
TJTSpecial weather statement, May 11, 8:14 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
814 PM EDT WED MAY 11 2011
MIZ037>039-120115-
LAKE-MASON-OSCEOLA-
814 PM EDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES EAST OF LUDINGTON...MOVING EAST AT 25
MPH. OTHER STRONG STORMS WILL CONTINUE TO DEVELOP SOUTHEAST FROM
IRONS TO REED CITY.
ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MILLERTON... ELK TWP... SAUBLE TWP...
SWEETWATER TWP... LAKE TWP... IRONS...
BALDWIN... IDLEWILD... NEWKIRK TWP...
NIRVANA... LUTHER... PINORA TWP...
CHASE... BRISTOL... REED CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4416 8509 4415 8508 4382 8509 4382 8643
4397 8646 4404 8652 4408 8650 4418 8637
TIME...MOT...LOC 0011Z 267DEG 20KT 4403 8613
TJTSpecial weather statement, May 11, 8:46 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
846 PM EDT WED MAY 11 2011
MIZ071-120130-
VAN BUREN-
846 PM EDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG TO SEVERE
THUNDERSTORMS OVER EXTREME SOUTHWESTERN LOWER MICHIGAN. THESE STORMS
WERE MOVING NORTHEAST AT 20 MPH AND ARE EXPECTED TO ENTER
SOUTHWESTERN VAN BUREN COUNTY BY 915 PM EDT.
THESE THUNDERSTORMS MAY REQUIRE A SEVERE THUNDERSTORM WARNING FOR
VAN BUREN COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
THURSDAY MORNING FOR SOUTHWESTERN LOWER MICHIGAN. THIS MEANS
THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND
DAMAGING WINDS...IN ADDITION TO HEAVY DOWNPOURS AND FREQUENT
LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY STRUCTURE IF THUNDERSTORMS APPROACH YOUR
AREA.
&&
LAT...LON 4207 8622 4224 8623 4224 8637 4230 8632
4241 8628 4242 8627 4242 8623 4242 8577
4207 8576 4207 8577
TIME...MOT...LOC 0034Z 215DEG 13KT 4206 8636
TJTSpecial weather statement, May 11, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
921 PM EDT WED MAY 11 2011
MIZ039-040-120245-
CLARE-OSCEOLA-
921 PM EDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTH OF
REED CITY TO 15 MILES NORTHEAST OF REED CITY TO REED CITY...MOVING
EAST AT 10 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT THURSDAY
MORNING FOR SOUTHWESTERN MICHIGAN.
&&
LAT...LON 4416 8461 4382 8461 4382 8556 4393 8556
4417 8556
TIME...MOT...LOC 0121Z 251DEG 8KT 4417 8545 4405 8538
4386 8547
WDMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:14 PM EDT | Special Weather Statement | GRR | Lake, Mason, Osceola | 61 min |
| May 11, 8:46 PM EDT | Special Weather Statement | GRR | Van Buren | 44 min |
| May 11, 9:01 PM EDT | Areal Flood Advisory | GRR | Lake, Mason, Osceola | 14 hr |
| May 11, 9:30 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Kalamazoo, Kent, Lake and 5 more | 90 min |
| May 11, 9:44 PM EDT | Special Marine Warning | GRR | 91 min | |
| May 11, 10:08 PM EDT | Special Marine Warning | GRR | 52 min | |
| May 11, 10:08 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 47 min |
| May 11, 10:30 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 39 min |
| May 11, 10:34 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Kent | 57 min |
| May 11, 10:48 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Kalamazoo | 71 min |
| May 11, 10:49 PM EDT | Flash Flood Warning | GRR | Mason | 6 hr |
| May 11, 11:13 PM EDT | Special Weather Statement | GRR | Barry, Calhoun, Clare, Clinton, Eaton, Gratiot and 9 more | 92 min |
| May 11, 11:14 PM EDT | Special Marine Warning | GRR | 57 min | |
| May 12, 12:23 AM EDT | Special Weather Statement | GRR | Ingham, Jackson | 67 min |
| May 12, 3:59 PM EDT | Special Weather Statement | GRR | Kent | 61 min |
| May 12, 4:01 PM EDT | Special Weather Statement | GRR | Barry | 59 min |
| May 12, 4:39 PM EDT | Severe Thunderstorm Warning | GRR | Barry | 45 min |
| May 12, 5:09 PM EDT | Special Weather Statement | GRR | Kent | 66 min |
| May 12, 5:33 PM EDT | Special Weather Statement | GRR | Kent | 57 min |
| May 12, 5:41 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 33 min |
| May 12, 6:13 PM EDT | Special Weather Statement | GRR | Kent | 62 min |
| May 12, 6:16 PM EDT | Special Weather Statement | GRR | Barry | 59 min |
| May 12, 6:25 PM EDT | Areal Flood Advisory | GRR | Allegan, Barry | 3 hr |
| May 12, 7:27 PM EDT | Special Weather Statement | GRR | Barry, Eaton | 63 min |
| May 12, 7:54 PM EDT | Special Weather Statement | GRR | Eaton | 51 min |
Nearby
Special Weather Statements in Michigan, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.